MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. T-CONN W/LL & 1 VLV PORT; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. T-CONN W/LL & 1 VLV PORT; INTRAVASCULAR ADMINISTRATION SET
Model Number 20041E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Investigation summary: two used and one new, unopened extension set was received by the customer for investigation.The sets were visually inspected and no defects were observed.All sets were individually functionally tested and no defects were observed.A photo of model connected to the sample for the related complaint was also sent for investigation.A leak at the connection between the two sets were observed and the customer's complaint of a leaky connection was verified.One used primary set was returned as well.The unknown primary set was functionally tested and no defects were observed.The samples of this complaint was tested with the returned samples for the related complaint.The devices were connected using the configuration shown in the photo returned and attached to the returned primary set.The sets were infused at 3 ml/hr and then 30 ml/hr for an hour.Each returned filter extension set, used and unused, was tested with each t-connector extension set, used and unused, and no leakage at any connection was observed.The reported defect could not be replicated.A device history record review for model and lot number was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported t-conn w/ll & 1 vlv port leaked when used.The following information was provided by the initial reporter: "bloomington nicu reports a leaky connection between the bd extension set smallbore tubing and the smartsite extension set.Bloomington nicu reports a leaky connection between the bd extension set smallbore tubing and the smartsite extension set.They did not save the packaging and cannot provide lot numbers, but i do have the tubing.".

Brand Name
T-CONN W/LL & 1 VLV PORT
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key12264387
Report Number9616066-2021-51685
Device Sequence Number3682641
Product Code FPA
UDI-Device Identifier27613203021665
UDI-Public27613203021665
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2024
Device Model Number20041E
Device Catalogue Number20041E
Device Lot Number21045697
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2021
Initial Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1